MAUDE Adverse Event Report: LIFE SPINE PROLIFT; INSTALLERS

LIFE SPINE PROLIFT; INSTALLERS
Catalog Number L151-690, L151-596
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that, "distal tip of prolift inserter broke off at l4-l5.2 inserters broke; collapsed disc space, shaved to an 8 only.".
 
Additional Manufacturer Narrative
Based on the reported event and the returned devices, it is hypothesized that during use, an excessive force was applied to the installers at an angle due to patient anatomy and limited working space (l4-l5), resulting in a torsional or off-axis asymmetric load (e.G., rocking or toggling) being applied on the distal end of the clamp components.Since expandable spacer installers are not designed to withstand excessive torsional or off-axis loads, an angled insertion force may have led to a fracture of the clamp component's tangs.

Brand Name
PROLIFT
Common Device Name
INSTALLERS
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key23290856
Report Number3004499989-2025-00028
Device Sequence Number20029616
Product Code MAX
UDI-Device Identifier00190837154011
UDI-Public(01)00190837154011(10)CNW23031
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL151-690, L151-596
Device Lot NumberCNW23031, CNW20101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight84 KG